# SDR SWAA2025122940346

- Difficulty date: November 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 500I, STRINGERS 26L - 26R, WL 156.1.  REPLACED SUPPORT ANGLE & FASTENERS IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, AND DRAWING 143A9481,  SHEET 17, REV-.
